Alert archive / New Mexico / High Wind Warnings in 2022
High Wind Warning 17, NWS Albuquerque, NM
NWS Albuquerque, NM issued this high wind warning at Apr 28, 2022, 1:35 PM MDT for 7 counties in New Mexico. It took effect at Apr 29, 2022, 9:00 AM MDT. It was in force for 11 hr. 5 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 28, 2022, 1:35 PM MDT (19:35 UTC)
- In effect from
- Apr 29, 2022, 9:00 AM MDT
- Expired
- Apr 29, 2022, 8:00 PM MDT
- In force
- 11 hr
- Issued by
- NWS Albuquerque, NM
Counties Colfax County, NM, Mora County, NM, Rio Arriba County, NM, San Miguel County, NM, Santa Fe County, NM, Taos County, NM, Torrance County, NM
The radar
The Albuquerque radar (KABX), 146 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 10:00 AM MDT | HIGH SUST WINDS 44 | 4 Nnw Gascon, NM | MESONET STATION TT034 IRAWS 5. |
| Apr 29, 10:00 AM MDT | NON-TSTM WND GST 60 | 4 Nnw Gascon, NM | MESONET STATION TT034 IRAWS 5. |
| Apr 29, 10:15 AM MDT | HIGH SUST WINDS 48 | 4 Nnw Gascon, NM | MESONET STATION TT034 IRAWS 5. |
| Apr 29, 10:15 AM MDT | NON-TSTM WND GST 66 | 4 Nnw Gascon, NM | MESONET STATION TT034 IRAWS 5. |
| Apr 29, 2:00 PM MDT | NON-TSTM WND GST 58 | 7 Ese Cowles, NM | MESONET STATION TT033 IRAWS 4. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 7.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5259 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- -22 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
842 WWUS75 KABQ 281935 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 135 PM MDT Thu Apr 28 2022 NMZ212>215-223-228-229-290300- /O.UPG.KABQ.HW.A.0009.220429T1500Z-220430T0200Z/ /O.NEW.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Far Northeast Highlands- Northeast Highlands- 135 PM MDT Thu Apr 28 2022 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY... * WHAT...West to northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Central Highlands, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 9 AM to 8 PM MDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-290300- /O.NEW.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley including the Albuquerque Metro Area-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County- 135 PM MDT Thu Apr 28 2022 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, northeast, and northwest New Mexico. * WHEN...From 9 AM to 8 PM MDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$
5 follow-up statements
020 WWUS75 KABQ 290236 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 836 PM MDT Thu Apr 28 2022 NMZ212>215-223-228-229-291100- /O.CON.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Far Northeast Highlands- Northeast Highlands- 836 PM MDT Thu Apr 28 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Central Highlands, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 9 AM to 8 PM MDT Friday. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong cross winds will impact north-to-south oriented roads such as Interstate 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. && $$ NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-291100- /O.CON.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley including the Albuquerque Metro Area-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County- 836 PM MDT Thu Apr 28 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 8 PM MDT FRIDAY... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, northeast, and northwest New Mexico. * WHEN...From 9 AM to 8 PM MDT Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will be possible with visibilities being limited to less than 2 miles in localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Shoemake
377 WWUS75 KABQ 290844 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 244 AM MDT Fri Apr 29 2022 NMZ212>215-223-228-229-292100- /O.CON.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Far Northeast Highlands- Northeast Highlands- 244 AM MDT Fri Apr 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Central Highlands, Far Northeast Highlands, and Northeast Highlands. * WHEN...From 9 AM this morning to 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong cross winds will impact north-to-south oriented roads such as Interstate 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-292100- /O.CON.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley including the Albuquerque Metro Area-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County- 244 AM MDT Fri Apr 29 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM MDT THIS EVENING... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, northeast, and northwest New Mexico. * WHEN...From 9 AM this morning to 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will be possible with visibilities being limited to less than 2 miles in localized areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 11
965 WWUS75 KABQ 291349 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 749 AM MDT Fri Apr 29 2022 NMZ212>215-223-228-229-300200- /O.CON.KABQ.HW.W.0017.220429T1500Z-220430T0200Z/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Far Northeast Highlands- Northeast Highlands- 749 AM MDT Fri Apr 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Sangre de Cristo Mountains, Glorieta Mesa Including Glorieta Pass, Central Highlands, Far Northeast Highlands, and Northeast Highlands. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong crosswinds will impact north-to-south oriented roads such as Interstate 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take action to secure trash cans, lawn furniture, and other loose or lightweight outdoor objects. Extremely hazardous driving conditions can be expected, especially for motorists in high profile vehicles who should consider delaying travel. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-300200- /O.CON.KABQ.WI.Y.0040.220429T1500Z-220430T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley including the Albuquerque Metro Area-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County- 749 AM MDT Fri Apr 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West to northwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Portions of central, east central, north central, northeast, and northwest New Mexico. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will be possible with visibilities being limited to less than 1 mile at times in dust-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ 44
802 WWUS75 KABQ 292029 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM Issued by National Weather Service Midland/Odessa TX 229 PM MDT Fri Apr 29 2022 NMZ212>215-223-228-229-300200- /O.CON.KABQ.HW.W.0017.000000T0000Z-220430T0200Z/ Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Central Highlands- Far Northeast Highlands-Northeast Highlands- 229 PM MDT Fri Apr 29 2022 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph. * WHERE...Northeast Highlands, Far Northeast Highlands, Central Highlands, Glorieta Mesa Including Glorieta Pass, Northern Sangre de Cristo Mountains, Southern Sangre de Cristo Mountains and East Slopes Sangre de Cristo Mountains. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...Strong crosswinds will impact north-to- south oriented roads such as Interstate 25. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-300200- /O.CON.KABQ.WI.Y.0040.000000T0000Z-220430T0200Z/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- Tusas Mountains Including Chama-Jemez Mountains- Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Sandia/Manzano Mountains Including Edgewood-Estancia Valley- Johnson and Bartlett Mesas Including Raton Pass-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-De Baca County- 229 PM MDT Fri Apr 29 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * WHAT...West winds 25 to 35 mph with gusts up to 50 mph. * WHERE...Portions of central, east central, north central, northeast and northwest New Mexico. * WHEN...Until 8 PM MDT this evening. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs may be blown down. Expect strong cross winds on area roadways. * ADDITIONAL DETAILS...Areas of blowing dust will be possible with visibilities being limited to less than 1 mile at times in dust-prone locations. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
272 WWUS75 KABQ 300147 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 747 PM MDT Fri Apr 29 2022 NMZ212>215-223-228-229-300300- /O.EXP.KABQ.HW.W.0017.000000T0000Z-220430T0200Z/ /00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Glorieta Mesa Including Glorieta Pass-Northern Sangre de Cristo Mountains-Southern Sangre de Cristo Mountains-East Slopes Sangre de Cristo Mountains-Central Highlands-Far Northeast Highlands- Northeast Highlands- 747 PM MDT Fri Apr 29 2022 ...HIGH WIND WARNING WILL EXPIRE AT 8 PM MDT THIS EVENING... Although a few gusts may persist, winds will continue to decrease through the evening, therefore the High Wind Warning will be allowed to expire. $$ NMZ201-203-204-210-211-216>219-221-222-227-230>234-237-300300- /O.EXP.KABQ.WI.Y.0040.000000T0000Z-220430T0200Z/ /00000.0.UU.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Northwest Plateau-Far Northwest Highlands-Northwest Highlands- Tusas Mountains Including Chama-Jemez Mountains-Upper Rio Grande Valley-Espanola Valley-Santa Fe Metro Area-Middle Rio Grande Valley including the Albuquerque Metro Area-Sandia and Manzano Mountains including Edgewood-Estancia Valley-Johnson and Bartlett Mesas Including Raton Pass-Union County-Harding County-Eastern San Miguel County-Guadalupe County-Quay County-De Baca County- 747 PM MDT Fri Apr 29 2022 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... A few wind gusts may persist, but winds will continue to decrease through the evening, therefore the Wind Advisory will be allowed to expire. $$ 24
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this high wind warning went out at Apr 28, 11:34 AM MDT, 2 hours 1 minute earlier.
Area forecast discussion, Apr 28, 11:34 AM MDT, 2 hours 1 minute before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1134 AM MDT Thu Apr 28 2022 .AVIATION... 18Z TAF CYCLE Increasing sw-wly winds aloft through 29/12Z then becoming nwly as an upper trough passes north of NM. Sfc low over sern CO by 29/00Z will shift newd into KS by 29/12Z with a strong sfc gradient across NM. Occasional swly gusts to around 35kts before 29/01Z mainly over ern and srn NM. Sfc w-nw gusts 40-50kts to increase rapidly over nrn and central NM aft 29/12Z. && .PREV DISCUSSION...306 AM MDT Thu Apr 28 2022... .SYNOPSIS... Moderate to strong southwest winds develop over much of central and northern New Mexico today. Widespread strong to very strong winds are forecast areawide Friday with blowing dust likely. Breezy to windy and warm weather continues through the weekend and into early next week. Very dry conditions along with widespread strong to very strong winds Friday will once again lead to dangerous critical fire weather conditons. && .DISCUSSION... .SHORT TERM (TODAY THROUGH FRIDAY)... Southwest flow aloft will trend up today, with a deepening lee side trough as an upper level trough races east from the west coast toward the Great Basin and Desert Southwest. The result will be windy conditions by afternoon, although below advisory criteria, with well above normal temperatures. Locally windy conditions will persist overnight as the upper level trough continues east toward the southern Rockies. Winds will pick up quickly on Friday as strong westerlies are steered over northern New Mexico with the upper level trough ejecting out of the Rockies and into the plains. The 00Z model solutions show +50kts at 700mb over portions of north central and northeast NM on Friday and given the deep mixing anticipated we will be issuing a High Wind Watch for the Sangre De Cristos and the northeast/east central highlands. A Wind Advisory will likely be required on Friday for the remainder of northern NM including the east central and northeast plains. Temperatures will drop a few degrees Friday given weak cold air advection with the trough passage, but will still be above normal most areas. LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY)... Dry conditions prevail for the vast majority of central and northern NM during the next week. A relatively weak backdoor front/boundary associated with a deep closed low churning over NE will result in return flow and Gulf moisture moving back in to eastern NM Saturday and Saturday night. Elsewhere, Saturday continues to look like a down day for wind and critical fire weather. Enough low-level Gulf moisture is forecast to move into far eastern NM by Sunday for a few strong to severe storms Sunday afternoon and evening. Another closed low traversing the Central Rockies Sunday night and Monday will result in another backdoor front and a return flow set up Tuesday night. GFS is not all that excited about dryline convection Tuesday night and Wednesday but the ECMWF continues to develop QPF late Tuesday night into Wednesday morning over east-central and southeast NM. 11/33 && .FIRE WEATHER... ...CRITICAL FIRE WEATHER CONDITIONS RETURN TODAY AND FRIDAY... Southwest winds aloft are on the uptrend today with a deepening lee side trough as an upper level trough races east toward the Great Basin and Desert Southwest. Several hours of critical fire weather condtions are likely by afternoon across all but the northwest plateau and north central mountains. The upper level trough will move across the southern/central Rockies Friday and eject out into the plains, bringing strong westerly winds aloft over northern NM and leading to an even more widespread critical fire weather day. The strongest winds on Friday will be across the northeast quarter of the state, including the Sangre De Cristos. Expect a break on Saturday, followed by more critical fire weather conditions on Sunday as another upper level trough/low races east from the Great Basin. Gulf moisture may fuel a round of wetting storms Sunday across the far eastern plains near the TX/OK borders. Critical fire weather conditions will likely repeat across much of the area early next week, especially on Tuesday as another potent trough moves north of our area and steers strong winds aloft over northern NM. Forecast confidence drops off significantly after Tuesday with a highly amplified pattern resulting in a slow moving closed upper low across the region. 11 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from 9 AM to 9 PM MDT Friday for the following zones... NMZ101>109. Red Flag Warning until 8 PM MDT this evening for the following zones... NMZ103>109. High Wind Watch from Friday morning through Friday evening for the following zones... NMZ212>215-223-228-229. &&
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 6:18 PM MDT | Special Weather Statement | ABQ | Union | 27 min |
| Apr 27, 6:24 PM MDT | Special Weather Statement | ABQ | Harding | 36 min |
| Apr 27, 6:31 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 44 min |
| Apr 27, 6:51 PM MDT | Severe Thunderstorm Warning | ABQ | Union | 39 min |
| Apr 27, 7:46 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay, Union | 44 min |
| Apr 27, 7:58 PM MDT | Severe Thunderstorm Warning | ABQ | Harding, Quay | 28 min |
| Apr 28, 2:22 AM MDT | High Wind Watch | ABQ | Colfax, Mora, Rio Arriba, San Miguel, Santa Fe, Taos and 1 more | 11 hr |
| Apr 28, 1:35 PM MDT | Wind Advisory | ABQ | Bernalillo, Cibola, Colfax, De Baca, Guadalupe, Harding and 12 more | 30 hr |
Nearby
High Wind Warnings in New Mexico, 2022Every high wind warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.